# SDR MWEA010943

- Difficulty date: June 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,228 hours, 61,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON AT BS 738 AND LONGERON 4 LEFT. REMOVED DAMAGED SECTION OF LONGERON 4 LEFT AND SPLICE IN NEW SECTION.
